# SDR MWEA00094

- Difficulty date: March 13, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779224
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LONG 16L HAS 2 MISDRILLED HOLES AT STATION 802 AFT ATTACH FASTENERS.  FABRICATED AND INSTALLED NEW LONGERON AND SPLICE.
